Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Irreducible representations of Lie algebra extensions


Author: Richard E. Block
Journal: Bull. Amer. Math. Soc. 80 (1974), 868-872
MSC (1970): Primary 16A64, 17B10, 17A99; Secondary 17B30, 17B65, 16A72
DOI: https://doi.org/10.1090/S0002-9904-1974-13547-0
MathSciNet review: 0382371
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. J. Blattner, Induced and produced representations of Lie algebras, Trans. Amer. Math. Soc. 144 (1969), 457-474. MR 46 #7338a. MR 308223
  • 2. R. J. Blattner, A theorem of Cartan and Guillemin, J. Differential Geometry 5 (1970), 295-305. MR 46 #7338b. MR 308224
  • 3. R. E. Block, Determination of the differentiably simple rings with a minimal ideal, Ann. of Math. (2) 90 (1969), 433-459. MR 40 #4319. MR 251088
  • 4. R. E. Block, Modules over differential polynomial rings, Bull. Amer. Math. Soc. 79 (1973), 729-733. MR 327844
  • 5. J. Dixmier, Représentations irréductibles des algèbres de Lie nilpotentes, An. Acad. Brasil. Ci. 35 (1963), 491-519. MR 32 #165. MR 182682
  • 6. J. Dixmier, Sur les représentations induites des algèbres de Lie, J. Math. Pures Appl. 50 (1971), 1-24. MR 466415
  • 7. V. Guillemin, A Jordan-Hölder decomposition for a certain class of infinite dimensional Lie algebras, J. Differential Geometry 2 (1968), 313-345. MR 41 #8481. MR 263882
  • 8. D. Quillen, On the endomorphism ring of a simple module over an enveloping algebra, Proc. Amer. Math. Soc. 21 (1969), 171-172. MR 39 #252. MR 238892
  • 9. M. E. Sweedler, Hopf algebras, Mathematics Lecture Notes Series, Benjamin, New York, 1969. MR 40 #5705. MR 252485

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A64, 17B10, 17A99, 17B30, 17B65, 16A72

Retrieve articles in all journals with MSC (1970): 16A64, 17B10, 17A99, 17B30, 17B65, 16A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13547-0

American Mathematical Society